# SDR 2006UALA01970

- Difficulty date: October 10, 2006
- Submitted: October 17, 2006
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 23,862 hours, 6,603 cycles
- Engine: Pwa PW4052
- System (JASC): 2565 · Escape Slide
- Part: Rod
- Condition: Loose
- Location: Escape Slide
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT OVER WING SLIDE FOUND TENSION ROD LOOSE ON LT OVERWING SLIDE.  NYLON-PLASTIC TENSION HOOKS BROKEN 3 IN.  TEAR IN SLIDE COVER, CAUSED BY LOOSE ROD. THREE INCH TEAR IN SLIDE COVER, CAUSED BY LOOSE ROD. SLIDE REPLACED.
